Estimates near the boundary of generalized solutions of certain classes of second order quasilinear elliptic equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1459-1472
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a12,
author = {A. D. Dzhabrailov},
title = {Estimates near the boundary of generalized solutions of certain classes of second order quasilinear elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1459--1472},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a12/}
}
TY - JOUR AU - A. D. Dzhabrailov TI - Estimates near the boundary of generalized solutions of certain classes of second order quasilinear elliptic equations JO - Differencialʹnye uravneniâ PY - 1971 SP - 1459 EP - 1472 VL - 7 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_8_a12/ LA - ru ID - DE_1971_7_8_a12 ER -
A. D. Dzhabrailov. Estimates near the boundary of generalized solutions of certain classes of second order quasilinear elliptic equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1459-1472. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a12/